# SDR SWAA2023011984358

- Difficulty date: December 21, 2022
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 52,973 hours, 31,748 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Corroded
- Location: Bs 737 Rbl 23
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FWD DOOR SHIELD ATTACH BRACKET, RBL 23, BS 767+1. NO FOUND ALLOWABLE DAMAGE LIMITS ON SRM.  REMOVED THE ATTACH BRACKET IAW SRM 51-40-02.  LOCATED AND DRILLED A NEW ATTACH BRACKET IAW SRM 51-40-05, AND DWG 146A0081, REV-.  INSTALLED THE NEW ATTACH BRACKET IAW SRM 51-40-02, AND DWG 146A0081, REV-.
